International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 108

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016


A Note on Fuzzy Upper and Lower Weakly Semi - Precontinuous Multifunction

Saurabh Saxena


Abstract: This paper is devoted to the introduction and study of fuzzy lower and upper weakly semi-precontinuous multifunction between a general topological space (X,) and a fuzzy topological space ( y,) using the lower inverse f- and upper f+ severl equivalent conditions of a lower and upper weakly Semi-precontinuous multifunctions are obtained.


Keywords: Fuzzy Continuity, Fuzzy Semicontinuous, Fuzzy semipre-continuous, Fuzzy multifunctions


Edition: Volume 5 Issue 4, April 2016,


Pages: 1634 - 1635


How to Cite this Article?

Saurabh Saxena, "A Note on Fuzzy Upper and Lower Weakly Semi - Precontinuous Multifunction", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV162904, Volume 5 Issue 4, April 2016, 1634 - 1635

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'Continuity'

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 10 Issue 9, September 2021

Pages: 530 - 534

A Numerical Study of Turbulent Natural Convection in a Rectangular Enclosure with Localised Heating and Cooling

Clementine Kaluki Mutua, Kennedy Awuor, Emily Nafula John

Share this Article

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, Kenya, Volume 10 Issue 6, June 2021

Pages: 126 - 131

Modified Navier-Stokes Equation for Incompressible Fluid Impacts

Hagai Amakobe James

Share this Article
Top